# SDR 2023F00005

- Difficulty date: December 22, 2022
- Submitted: December 29, 2022
- Operation: General aviation
- Aircraft: N904AR
- Make and model: Boeing 747428F
- Aircraft serial: 33097
- Aircraft time: 62,558 hours, 9,750 cycles
- Engine: Ge CF680C2B1
- Engine time: 71,051 hours, 10,642 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part serial: 706506
- Condition: Flamed Out
- Location: Nr 1
- Stage of operation: AP
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: E, A

## Discrepancy

DURING APPROACH ENGINE #1 FLAMEOUT.
